Doctor insights on:
Yes it is possible: Yes, it is possible. It is listed as an uncommon side effect: http://www.Nlm.Nih.Gov/medlineplus/druginfo/meds/a685001.Html. Please consult your prescribing doctor to let him/her know of your fatigue so he/she can evaluate all causes including the amoxicillin. Hope the helps answer your question. ...Read more
I was given amoxicillin for a sinus infection. The medication worked, but when i ran out, i feel facial pain and fatigue again. What should I do?
I finished a round of antibiotics ( amoxicillin) for strep throat and although the strep symptoms are gone, I am so fatigued.?
My son finished amoxicillin 4 days ago. Yesterday he woke up with fatigue & body aches + headache. This morning the rash subsided but now vomiting?
Diagnosed with periductal mastitis. Just tarted Augmentin (amoxicillin and clavulanate) today. I feel fatigued and malaise. Is this normal with nonlactating mastitis?
Fatigue, malaise, weight loss, low grade fever. ASO screen >400. On oral amoxicillin, 10 days. No better. What needs to be checked next? What tests?
Strep test: Did you have earlier ASO titer which then documented rise of ASO? If you truly had strep infection which was not sensitive to Amoxil (amoxicillin) there are plenty of others available. Your doc should speak to the ID maven at your local hospital and ask for advise on treatment in your particular zone. ...Read more
29 yr. Old male with history of hypothyroid & has severe head cold and chest congestion since dec. Muscle weakness and fatigue. Is amoxil (amoxicillin) best route?
Not cold: "a cold" it is generally meant to refer to a viral upper respiratory infection or uri. This is a self limited infection which means it gets better on its own in 1-2 weeks. When respiratory symptoms have persisted for this long it's time to look for another explanation. See a doctor who can take some time, and follow up. ...Read moreSee 2 more doctor answers
On augmentin (amoxicillin and clavulanate) for 10 days last dosage yesterday.Can this cause fatigue, muscle aches, joints to hurt, anxiety- been reading nasty stuff from patients?
Need more info: This is not likely to be due to augmentin, (amoxicillin and clavulanate) but allergic reactions may take strange forms. The question is why were you on antibiotics, was the diagnosis correct, do you have something else going on at the same time, etc.? If this keeps up please go see a good family practitioner or internist and get diagnosed and treated. Good luck. ...Read more